# SDR AALA20091007ORD01

- Difficulty date: October 6, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 30,280 hours, 12,413 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Condition: Failed
- Location: Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

INFLIGHT YYZ TO LAX.  CREW REPORTED CLEAN CONFIGURATION GOT CONFIGURATION WARNING NOMINATION.  NO NOTED ABNORMAL CONFIGURATIONS.  TRIED TO RECYCLE GEAR AND HAD TO DO GEAR OVERRIDE.  COULD NOT GET WARNING HORN TO STOP.  LANDED ORD WITHOUT INCIDENT.  REPLACED GROUND SPOILER INTERLOCK LOWER ROD BEARING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
